If Injection Of Contraception For 3 Months Does Not Come All Can Cause Pregnancy?

Good evening doctor … I want to ask, when I injected KB for 3 months, the medicine did not go in, it all came out, because of a technical error by the health workers so that other drugs came out of the injection … Could that cause pregnancy?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically, to ensure the effectiveness of injecting birth control, all drugs in the injection vial must be in all (no outgoing and no left in vials), and the location of the injection must also be correct. If not all drugs enter the muscles when injected, of course the effectiveness of the drug can be reduced and there is a possibility that KB will not be effective in preventing pregnancy for 3 months as it should.

You should go back to the obstetrician to repeat the KB (if indeed most of the drugs are not included) or you can use other contraceptives (condoms) for 3 months before re-injecting the KB in the next injection period.

If you have unprotected sexual intercourse after the injection error, it is advisable to have a pregnancy checkup before the next injection (if you are not having menstruation). If you are still having menstruation, then you may not get pregnant and you can continue to use your injectable birth control as usual.

So much information from me, hopefully enough answer

: by

Related Question

Overcoming Molar Tooth Pain That Patches Off And Become Porous?

Overcoming Molar Tooth Pain That Patches Off And Become Porous?

(1 year ago)

Sorry to ask. My teeth have long been permanently patched, but the patches come off. Now the relapse is marked by the pain of the gums. But the teeth have also started to crack, ak... Read more

BAB Is Runny And Doesn’t Feel Hungry At All.?

BAB Is Runny And Doesn’t Feel Hungry At All.?

(11 months ago)

These 2 days I didn’t feel hungry at all … and I also didn’t eat anything because I wasn’t hungry.... Read more

Cold Sweat After Eating Spicy Accompanied By Body Trembling, Vomiting And Weakness?

Cold Sweat After Eating Spicy Accompanied By Body Trembling, Vomiting And Weakness?

(11 months ago)

I want to ask .. It’s been 2x this every time I finish eating meatballs that have spicy sauce, my stomach immediately hurts and aches, my body is shaky, lots of cold sweat. I... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *